Main Subjects = 05C31 Graph polynomials
Number of Articles: 8
1. New class of integral bipartite graphs with large diameter

Volume 7, Issue 1, March 2018, Pages 13-17

10.22108/toc.2016.20738

Alireza Fiuj Laali; Hamid Haj Seyyed Javadi


2. Connected graphs cospectral with a friendship graph

Volume 3, Issue 2, June 2014, Pages 17-20

10.22108/toc.2014.4975

Alireza Abdollahi; Shahrooz Janbaz


3. On the number of maximum independent sets of graphs

Volume 3, Issue 1, March 2014, Pages 29-36

10.22108/toc.2014.4060

Tajedin Derikvand; Mohammad Reza Oboudi


4. Graphs cospectral with a friendship graph or its complement

Volume 2, Issue 4, December 2013, Pages 37-52

10.22108/toc.2013.3621

Alireza Abdollahi; Shahrooz Janbaz; Mohammad Reza Oboudi


5. On the unimodality of independence polynomial of certain classes of graphs

Volume 2, Issue 3, September 2013, Pages 33-41

10.22108/toc.2013.3277

Saeid Alikhani; Fatemeh Jafari


6. On the number of cliques and cycles in graphs

Volume 2, Issue 2, June 2013, Pages 27-33

10.22108/toc.2013.2872

Masoud Ariannejad; Mojgan Emami


7. New skew Laplacian energy of simple digraphs

Volume 2, Issue 1, March 2013, Pages 27-37

10.22108/toc.2013.2833

Qingqiong Cai; Xueliang Li; Jiangli Song


8. On the values of independence and domination polynomials at specific points

Volume 1, Issue 2, June 2012, Pages 49-57

10.22108/toc.2012.1484

Saeid Alikhani; Mohammad Hossein Reyhani